# SDR SWAA2013101121047

- Difficulty date: September 18, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 34,381 hours, 22,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR JAMB LOWER PAN CORRODED.  REPAIRED PAN IAW SRM.
